Nat S Ford (natf) wrote,
Nat S Ford
natf

My barrage balloons. I mean, my feet. No, my feet. Not what you were thinking.

The last time my feet did this was in 2000 at yapc 19100 in Amsterdam (Yet Another Perl Conference - a bunch of Perl programmers (hackers) and geeks showing each other their cool code and snarfing free WiFi). They were like this the whole time and, I think, it may have been brought on by the heat. They got better eventually on their own but I did visit my GP on our return to England before they actually did.

I have no idea if it is the MS, meds or what it is that is causing my feet and ankles (and almost up to my knees) to swell up to what feels like almost twice their normal size but is, in fact, probably nothing like that much. I know I used to have ankles (nice cute and narrow ones, in fact, after a lifetime of gymnastics and trampolining - see userpic, drawn in '93 but not so far from true these days). I seem to have mislaid them. If anyone finds a pair of ankles that fit a UK size 8 foot, please do let me know.

The skin on my feet, ankles and calves feels like it will burst if I touch it. It is not quite pain but not far from pain, either.

I have taken many many photos of my feet in the past few years with the aim of trying to reproduce this drawing but have never actually done the drawing or uploaded any of the photos. Maybe I should at least upload one of the photos as well as photograph my feet as they are now for comparison… or not…
Tags: feet, meds, ms
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 4 comments